# SDR K11A2012062824001

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 60,493 hours, 46,758 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 1032573
- Part serial: 3742
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 2 GEN RT SYNC LIGHT REMAINED ILLUMINATED AFTER SYNCHRONIZING GEN WITH STANDARD BLEED CONFIGURATION AT 35,000 VISIBLE SMOKE IN COCKPIT CAME FROM AROUND PILOTS FEET, PACKS WERE FULL COLD COOLING DOOR HALF OPEN, 1 PACK TEMP IND RIGHT TEMP 50 DEGREES RAN A/C SMOKE CHECKLIST.  TURNED OFF GASPER FAN, SMOKE CLEARED OUT 5 MIN LATER, SMELL GONE GASPER REMAINED OFF.
